RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Fiz. Anal. Geom., 1996, Volume 3, Number 3/4, Pages 290–307 (Mi jmag498)  

This article is cited in 1 scientific paper (total in 1 paper)

The characterization of conformal maps of the upper halfplane on a “comb” type domain

A. V. Kesarev

Kharkiv State University

Abstract: The domain $ż\in\mathbf C: -\infty\leq a<\operatorname{Re}z<b\leq+\infty,\operatorname{Im}z>0\}\setminus\{\cup[x_k,x_k+iy_k]\}$ is called a “comb” type domain. For each closed set $E$ on the real axis there exists the unique conformal map of the upper halfplane onto a certain “comb” type domain of mapping the set $E$ on the interval $(a,b)$. If $a=-\infty$ and $b=+\infty$, then the set $E$ is referred to the type $(A)$. If either $a=-\infty$, $b<+\infty$, or $a>-\infty$, $b=+\infty$, then $E$ is referred to the type $(B)$. If both $a$ and $b$ are finite, then $E$ is referred to the type $(C)$. Conditions for a set $E$ to be referred to the type $(A)$, $(B)$ or $(C)$ are given.

Full text: PDF file (2174 kB)
Full text: http:/.../abstract.php?uid=m03-0290r
Received: 15.02.1995

Citation: A. V. Kesarev, “The characterization of conformal maps of the upper halfplane on a “comb” type domain”, Mat. Fiz. Anal. Geom., 3:3/4 (1996), 290–307

Citation in format AMSBIB
\Bibitem{Kes96}
\by A.~V.~Kesarev
\paper The characterization of conformal maps of the upper halfplane on a ``comb'' type domain
\jour Mat. Fiz. Anal. Geom.
\yr 1996
\vol 3
\issue 3/4
\pages 290--307
\mathnet{http://mi.mathnet.ru/jmag498}


Linking options:
  • http://mi.mathnet.ru/eng/jmag498
  • http://mi.mathnet.ru/eng/jmag/v3/i3/p290

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Eremenko A., Yuditskii P., “Comb Functions”, Recent Advances in Orthogonal Polynomials, Special Functions, and Their Applications, Contemporary Mathematics, 578, eds. Arvesu J., Lagomasino G., Amer Mathematical Soc, 2011, 99+  crossref  isi
  • Number of views:
    This page:42
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020